# SDR A6WA200640369

- Difficulty date: October 23, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 06692407
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,251 hours, 13,692 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG NR 1 CAUTION MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF AT LESS THAN 40 KNOTS.  BTMS TEMPS WERE 2-2-3-2.  REMOVED AND REPLACED IDG NR 1, OPS CHECK GOOD, IAW 24-11-01.  LEAK AND OPS CHECK GOOD.  (M)
